VOL. 15 · NO. 4 | December 2011
Florin Belgun, Andrei Moroianu
Asian J. Math. 15 (4), 499-520, (December 2011) Open Access
KEYWORDS: Conformal products, conformally parallel forms, Weyl structures, reducible holonomy, 53A30, 53C05, 53C29
Nabil Kahouadji
Asian J. Math. 15 (4), 521-538, (December 2011) Open Access
KEYWORDS: Conservation laws, generalized isometric embeddings of vector bundles, exterior differential systems, Cartan–Kähler theory, conservation laws for energy-momentum tensors, 58A15, 37K05, 32C22
Karel Dekimpe, Bram De Rock, Pieter Penninckx
Asian J. Math. 15 (4), 539-548, (December 2011) Open Access
KEYWORDS: Nielsen number, Lefschetz number, infra-nilmanifold, holonomy group, 37C25, 54H25, ‎55M20
Hong-Wei Xu, Fei Ye, En-Tao Zhao
Asian J. Math. 15 (4), 549-556, (December 2011) Open Access
KEYWORDS: Mean curvature flow, maximal existence time, second fundamental form, integral curvature, 53C44, 53C21
Hubert L. Bray, Marcus A. Khuri
Asian J. Math. 15 (4), 557-610, (December 2011) Open Access
KEYWORDS: Penrose inequality, generalized Jang equation, inverse mean curvature flow, conformal flow of metrics, 83C57, 53C80
Hong-Wei Xu, Ling Tian
Asian J. Math. 15 (4), 611-630, (December 2011) Open Access
KEYWORDS: Closed hypersurface, pinching phenomenon, mean curvature, Scalar curvature, second fundamental form, 53C40, 53C42
A. V. Isaev
Asian J. Math. 15 (4), 631-640, (December 2011) Open Access
KEYWORDS: Gorenstein algebras, affine homogeneity, 14R20, 13H10, 32V40
Back to Top